# SDR MWEA020719

- Difficulty date: November 22, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 73,591 hours, 62,031 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: SYLZ9885
- Part serial: 1325
- Condition: Defective
- Location: Lh Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER LEFT ENGINE START LEFT AIRFOIL ICE PROTECTION TEMPERATURE LIGHT CAME ON.  --  REMOVED AND REPLACED ELECTRONIC THERMAL SWITCH CONTROL.
